# SDR AALA20100816SJU01

- Difficulty date: August 16, 2010
- Submitted: December 22, 2010
- Operation: General aviation
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 64,087 hours, 22,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT JFK-BGI - CREW REPORTED HOLE IN LEFT TRAILING EDGE SLAT.  EMERGENCY DECLARED FLIGHT DIVERTED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT WING NUMBER 5 INBOARD SLAT.  SYSTEM GROUND CHECK NORMAL OPERATION.
